# SDR UIEA2011101900570

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C4/A4 CHECK MX, DISCOVERED CORROSION ON THE FLOORBEAM UPPER TEE FORWARD FLANGE AT BS 1518 BETWEEN LBL 25.5 AND LBL 35.5. DAMAGED SECTION OF THE FLOORBEAM TEE WAS REPAIRED IAW SRM 53-10-51, FIG 201, REPAIR 4.   THE REPAIR IS CLASSIFIED AS A CATAGORY A PERMANENT REPAIR IAW SRM 51-00-06.
